MathSciNet Relay Station
MathSciNet bibliographic data
MR634759 (82k:03095) 03F65 (30C15)
Bridges, Douglas S. On the isolation of zeroes of an analytic function. Pacific J. Math. 96 (1981), no. 1, 13–22.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement